# SDR DALA2023052204098

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 69,143 hours, 9,060 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 ON DECENT DOOR R AFT CABIN ECAM MESSAGE. NO ABNORMAL PRESSURE INDICATION. CORRECTIVE ACTION: CYCLED DOOR OPEN AND CLOSED. ARMED & DISARMED ALL INDICATION NORMAL. (4819930)
